Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Notes on a paper by Sanov


Author: Ruth Rebekka Struik
Journal: Proc. Amer. Math. Soc. 8 (1957), 638-641
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086060-3
MathSciNet review: 0086060
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Magnus, Über Beziehungen zwischen höheren Kommutatoren, J. Reine Angew. Math. vol. 177 (1937) pp. 105-115.
  • [2] I. N. Sanov, O Nekotorï Sisteme Sootnoshenii v Periodicheskikh Gruppakh s Periodom Ctepeniu Protogo Chisla (On a certain system of relations in periodic groups with period a power of a prime number), Bull. Acad. Sci. URSS. Sér. Math. 15 (1951) pp. 477-502. MR 0053107 (14:722e)
  • [3] R. R. Struik, On associative products of groups, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 425-452. MR 0077530 (17:1051b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086060-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society